# SDR SWAA2022121973512

- Difficulty date: November 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400 Lbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 380 AND STA 400 LBL 13 WL 208.1 INTERCOSTAL IS CRACKED. 124-054<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN BETWEEN STA 380 AND STA 400 LBL 13 WL 208.1 IN REF SRM 51-40-02-0G-0;[02] INSTALLED NEW INTERCOSTAL AT FWD CABIN BETWEEN STA 380 AND STA 400 LBL 13 WL 208.1 IN REF SRM 51-40-02-0G-0;[03] CORRECTION - STEP 2 ENTERED IN ERROR;[04] ADDITION TO STEP 1 - AND REFERENCE DRAWING # 143A5400;[05] VERIFIED INTERCOSTAL REPLACEMENT
